# SDR DALA2021011100163

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 0962
- Aircraft time: 65,271 hours, 30,162 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST ROWS 2AB, 12ABC, 14DEF, 21DEF, 23DEF O2 MASKS DID NOT DEPLOY.  CORRECTIVE ACTION: R & R PSU AT ROWS 2AB, 12ABC, 14DEF, 21DEF, 23DEF PER A320 AMM 25-25.  PASSED SECOND TEST.  OK FOR SERVICE.
